loading page

COVID-19 vaccine-induced Radiation Recall Phenomenon: report of a case
  • +1
  • Mozhdeh Sepaskhah,
  • Fatemeh Ansari Asl,
  • Mehrnoosh Taheri,
  • Mojgan Akbarzadeh Jahromi
Mozhdeh Sepaskhah
1- Department of Dermatology, School of Medicine, Shiraz University of Medical Sciences, Shiraz, Iran
Author Profile
Fatemeh Ansari Asl
1- Department of Dermatology, School of Medicine, Shiraz University of Medical Sciences, Shiraz, Iran.
Author Profile
Mehrnoosh Taheri
1- Department of Dermatology, School of Medicine, Shiraz University of Medical Sciences, Shiraz, Iran
Author Profile
Mojgan Akbarzadeh Jahromi
3- Department of Pathology, School of Medicine, Shiraz University of Medical Sciences, Shiraz, Iran
Author Profile

Abstract

Radiation Recall Phenomenon (RRP) is an inflammatory process in the site of irradiation, induced by physical and medical agents. Few cases of RRP in the skin and lung have been reported after COVID-19 vaccination. Here, we report radiation recall dermatitis after both doses of inactivated SARS-CoV-2 vaccine (Sinopharm, China).
22 Oct 2021Submitted to Clinical Case Reports
24 Nov 2021Submission Checks Completed
24 Nov 2021Assigned to Editor
07 Dec 2021Reviewer(s) Assigned
23 Dec 2021Review(s) Completed, Editorial Evaluation Pending
25 Dec 2021Editorial Decision: Revise Minor
21 Jan 20221st Revision Received
22 Jan 2022Submission Checks Completed
22 Jan 2022Assigned to Editor
22 Jan 2022Review(s) Completed, Editorial Evaluation Pending
06 Feb 2022Editorial Decision: Accept